Journal article icon

Journal article

FRUSTRATION AND CORRELATIONS IN FRACTALS

Publication status:
Published

Actions


Access Document


Authors


STINCHCOMBE, R More by this author
Journal:
PHYSICA D
Volume:
38
Issue:
1-3
Pages:
345-350
Publication date:
1989-09-05
DOI:
ISSN:
0167-2789
URN:
uuid:e80d5722-4b0c-4d40-9680-4c42528cf233
Source identifiers:
25755
Local pid:
pubs:25755

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP